# SDR SIMA20161121006

- Difficulty date: November 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT AFT FRAME IS CORRODED BEHIND LOWER PLASTIC GUIDE.  REPAIRED IAW ERS-EM-53MR-2479
